# SDR AALA201802269062

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 8,947 hours, 3,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Open
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING HANDLE WILL NOT STAY DOWN IN ARMED POSITION, DOOR SHOWS DISARMED. CYCLED L1 DOOR ARMING HANDLE. ALL INDICATIONS NORMAL AT THIS TIME PER AMM 52-11-00.
